Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

April 9, 20215 counties in Mississippi

NWS Jackson, MS issued this special weather statement at Apr 9, 2021, 10:57 PM CDT for 5 counties in Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2021, 10:57 PM CDT (03:57 UTC)
Expired
Apr 9, 2021, 11:30 PM CDT
In force
33 min
Issued by
NWS Jackson, MS

Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS, Jefferson County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 69 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2299 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2299 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

610 
WWUS84 KJAN 100357
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
1057 PM CDT Fri Apr 9 2021
 
MSZ047-048-053-054-059-062-100430-
Jefferson MS-Copiah MS-Warren MS-Hinds MS-Lincoln MS-Claiborne MS-
1057 PM CDT Fri Apr 9 2021

...STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...EASTERN 
CLAIBORNE...NORTHWESTERN LINCOLN...EASTERN JEFFERSON...WESTERN HINDS 
AND WESTERN COPIAH COUNTIES UNTIL 1130 PM CDT...

At 1057 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Redwood to Rocky Springs to Red
Lick. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Redwood and Reganton around 1100 PM CDT.
  Carpenter and Bovina around 1105 PM CDT.
  Utica, Oak Ridge, Flowers and Peyton around 1110 PM CDT.
  Edwards, Youngton, Mcbride, Pleasant Hill and Union Church around 
  1115 PM CDT.
  Allen, Dry Grove, Barlow and Caseyville around 1125 PM CDT.
  Bolton, Brownsville and Glancy around 1130 PM CDT.

Other locations impacted by these storms include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, south central and southwestern Mississippi.

LAT...LON 3160 9063 3161 9063 3163 9111 3208 9086
      3234 9089 3237 9087 3236 9090 3245 9091
      3245 9086 3257 9086 3257 9073 3262 9072
      3262 9069 3259 9069 3255 9065 3255 9059
      3251 9055 3249 9042 3210 9037 3159 9053
TIME...MOT...LOC 0357Z 268DEG 38KT 3243 9084 3209 9078 3176 9098 

$$

NF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 9, 6:59 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 9, 6:59 PM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
659 PM CDT Fri Apr 9 2021

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED FROM THIS AFTERNOON
THROUGH TONIGHT...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Showers and thunderstorms are expected overnight at all terminals,
tracking from WNW to ESE in multiple rounds. Have attempted to
time out the storms, but after 06z, the confidence in timing is
greatly reduced. Behind the line, models persist in holding on to
some llvl clouds through the morning...before breaking into mostly
cirrus through mid morning as the trailing stratiform rain slowly
moves out of the region. By mid morning, should be back to VFR in
all terminals.

&&

.DISCUSSION...
Tonight and Tomorrow: A significant severe weather event is
expected to unfold across the ArkLaMiss this evening and lasting
through early Saturday morning. Models are in a good agreement
with the placement of the system and we are confident that there
will be multiple rounds of QLCS(squall line storms). The first
round will be this evening starting around 5-6pm or so and this
line of storms will mainly effect areas in the west and north of
I-20 where some super cells may occur. An unusual cold air mass
within the mid and upper levels with these earlier storms,
support large hail(baseball and greater) along with gusty winds as
we peak with daytime heating. Straight lined winds with these
storms could exceed 80mph. The second round will start later
tonight around 10-11pm and will continue through the overnight
hours and lasting until about 5am Saturday morning. With the
second round of storms, the environment will be a tad bit cooler
making any severe potential supportive of all modes including,
hail, strong winds, and a few tornados.

Although the tornado threat is not the greatest threat with these
storms, this is still April and we are in peak severe weather season
for central Mississippi so a few tornadoes will still be possible.
Especially across the MS Delta with those earlier storms(first
round).

The next potential impact will be flash flooding. Excessive rainfall
appears to be more likely in the evening and early over night hours
along the instability gradient. At least 2-5 inches of rain is
possible for most areas in our CWA with possible locally higher
amounts. Flash flooding will be possible along with the possibility
of some minor river flooding.

With all that being said, a 'Moderate Risk' threat has been placed
for much our entire outlook area for tonight and part of early
Saturday. As far as timing an exit for these storms, by Saturday
afternoon, areas in the west will be clear while locations east of I-
55 will have some lingering showers. We expect the severe threat to
be over around 5am Saturday but again, showers will still be
lingering across the east during the early afternoon as the system
ejects east. By late afternoon, the region should be clear from rain
and the rest of Saturday will be pleasant. High temperatures will
range from the low 70s in the north to upper 70s in the south and
even around 80 degrees in the Pine Belt region./JNE/

Saturday night through Thursday: By Saturday evening the nearly
stacked low will be lifting northeast of the mid Mississippi valley
with its associated cold front southeast of or CWA but broad upper
level troughing will take until Sunday to shift east of Mississippi.
Despite upper level troughing aloft a weak surface high will shift
over our CWA through Sunday helping provide dry weather. In the wake
of the cold front Sunday morning will start of cooler than normal in
upper 40s to lower 50s but a return to warmer than normal
temperatures is expected through Monday night. The dry weather will
come to an end by late Monday afternoon as rain chances begin
increasing from the southwest ahead of and approaching cold front
driven by another nearly stacked low moving over the Great Lakes
region from the northern Plains. Although rain chances will increase
through Tuesday ahead of the cold front, this cold front will lose
its upper level support and stall across the CWA Tuesday night.
Models differ on how far south into our CWA the front will stall but
a disturbance moving through the region Wednesday will help the front
drift south of our CWA by Wednesday evening. Provided the cold front
does move south of our CWA by Thursday, a drier forecast will be in
store but, consensus currently maintains rain chances and cooler
temperatures across our CWA through Thursday night. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       63  77  50  77 /  99  58   2   0
Meridian      62  79  50  77 /  94  85   4   0
Vicksburg     64  77  50  79 /  97  35   1   0
Hattiesburg   64  81  53  79 /  92  91   7   0
Natchez       64  78  50  79 /  98  45   2   0
Greenville    63  73  50  76 /  97  24   0   0
Greenwood     63  74  49  76 /  96  46   1   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

HJS
Hazardous weather outlook, Apr 9, 3:31 PM CDT, 7 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
331 PM CDT Fri Apr 9 2021

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-061>066-
072>074-102045-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada-
Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-
Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-
Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
331 PM CDT Fri Apr 9 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The rest of today through tonight, a significant severe weather
event will unfold across the ArkLaMiss region. A few severe
storms capable of producing large hail to the size of baseballs
could develop initially this late afternoon, but expect the most
widespread storms later tonight. A large thunderstorm system
moving across the area after midnight could bring widespread wind
gusts of up to 80 mph and a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Given the expectation for multiple storms in some locations, there
could be a threat for heavy rainfall producing localized flash
flooding, especially tonight when storms will be more widespread.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-026-MSZ060-102045-
Catahoula-Concordia-Adams-
331 PM CDT Fri Apr 9 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Tonight

The rest of today through tonight, a significant severe weather
event will unfold across the ArkLaMiss region. A few severe
storms capable of producing large hail to the size of baseballs
could develop initially this late afternoon, but expect the most
widespread storms later tonight. A large thunderstorm system
moving across the area after midnight could bring widespread wind
gusts of up to 80 mph and a few tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Given the expectation for multiple storms in some locations, there
could be a threat for heavy rainfall producing localized flash
flooding, especially tonight when storms will be more widespread.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

14

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 9, 10:16 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             3 W MORTON              32.35N 89.70W
04/09/2021  E1.50 INCH       SCOTT              MS   TRAINED SPOTTER

            TRAINED SPOTTER RELAYED PICTURE OF PING PONG
            BALL HAIL ALONG MORTON RANKIN CO LINE RD.

&&

TW
Local storm report, Apr 9, 10:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      1 WSW LE FLEURS BLUFF   32.33N 90.18W
04/09/2021                   HINDS              MS   PUBLIC

            STREET FLOODING, AROUND 1 FOOT OF WATER AT
            THE INTERSECTION OF STATE STREET AND WOODROW
            WILSON AVE AS SEEN ON SOCIAL MEDIA VIDEO.

&&

LP
Local storm report, Apr 9, 10:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1043 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             3 NNE CRYSTAL SPRINGS   32.03N 90.34W
04/09/2021  E0.25 INCH       COPIAH             MS   EMERGENCY MNGR

&&

AJ
Local storm report, Apr 9, 10:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1049 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 NNE LE FLEURS BLUFF   32.36N 90.14W
04/09/2021                   HINDS              MS   PUBLIC

            TREE FELL THROUGH HOUSE -- SOCIAL MEDIA
            VIDEO.

&&

AJ
Local storm report, Apr 9, 10:55 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     FLASH FLOOD      1 SSW JACKSON           32.28N 90.19W
04/09/2021                   HINDS              MS   TRAINED SPOTTER

            LOW UNDERPASS FLOODED IN S. JACKSON. AT
            LEAST 1 CAR MOSTLY SUBMERGED.

&&

AJ
Special weather statement, Apr 9, 10:57 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
1057 PM CDT Fri Apr 9 2021

MSZ047-048-053-054-059-062-100430-
Jefferson MS-Copiah MS-Warren MS-Hinds MS-Lincoln MS-Claiborne MS-
1057 PM CDT Fri Apr 9 2021

...STRONG THUNDERSTORMS WILL AFFECT EASTERN WARREN...EASTERN
CLAIBORNE...NORTHWESTERN LINCOLN...EASTERN JEFFERSON...WESTERN HINDS
AND WESTERN COPIAH COUNTIES UNTIL 1130 PM CDT...

At 1057 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Redwood to Rocky Springs to Red
Lick. Movement was east at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Strong thunderstorms will be near...
  Redwood and Reganton around 1100 PM CDT.
  Carpenter and Bovina around 1105 PM CDT.
  Utica, Oak Ridge, Flowers and Peyton around 1110 PM CDT.
  Edwards, Youngton, Mcbride, Pleasant Hill and Union Church around
  1115 PM CDT.
  Allen, Dry Grove, Barlow and Caseyville around 1125 PM CDT.
  Bolton, Brownsville and Glancy around 1130 PM CDT.

Other locations impacted by these storms include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central, south central and southwestern Mississippi.

LAT...LON 3160 9063 3161 9063 3163 9111 3208 9086
      3234 9089 3237 9087 3236 9090 3245 9091
      3245 9086 3257 9086 3257 9073 3262 9072
      3262 9069 3259 9069 3255 9065 3255 9059
      3251 9055 3249 9042 3210 9037 3159 9053
TIME...MOT...LOC 0357Z 268DEG 38KT 3243 9084 3209 9078 3176 9098

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:29 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott61 min
Apr 9, 7:37 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery, Webster98 min
Apr 9, 7:38 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith67 min
Apr 9, 7:40 PM CDTSpecial Weather StatementJANWashington35 min
Apr 9, 7:48 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston57 min
Apr 9, 7:57 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster51 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningJANMadison, Rankin65 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha46 min
Apr 9, 8:26 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo49 min
Apr 9, 8:29 PM CDTSevere Thunderstorm WarningJANAttala, Leake61 min
Apr 9, 8:34 PM CDTTornado WarningJANRankin, Scott34 min
Apr 9, 8:46 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston59 min
Apr 9, 8:49 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren41 min
Apr 9, 9:09 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott51 min
Apr 9, 9:33 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 9, 9:43 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston92 min
Apr 9, 10:06 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith54 min
Apr 9, 10:19 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin27 min
Apr 9, 10:53 PM CDTFlash Flood WarningJANRankin, Scott, Smith2 hr
Apr 9, 11:38 PM CDTSpecial Weather StatementJANCopiah, Hinds, Lawrence, Lincoln, Rankin37 min
Apr 9, 11:45 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith45 min
Apr 9, 11:52 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln38 min
Apr 10, 12:01 AM CDTFlash Flood WarningJANAdams, Franklin, Jefferson, Lincoln3 hr
Apr 10, 12:29 AM CDTSpecial Weather StatementJANClarke, Lauderdale31 min
Apr 10, 12:31 AM CDTTornado WarningJANJefferson Davis, Lamar, Marion44 min
Apr 10, 12:50 AM CDTSevere Thunderstorm WarningJANClarke, Jasper55 min
Apr 10, 12:53 AM CDTFlash Flood WarningJANCovington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more3 hr
Apr 10, 1:02 AM CDTTornado WarningJANForrest, Lamar38 min
Apr 10, 1:09 AM CDTFlash Flood WarningJANClarke, Lauderdale3 hr
Apr 10, 1:48 AM CDTFlash Flood WarningJANForrest, Jones, Lamar, Marion3 hr
Apr 10, 2:17 AM CDTSpecial Weather StatementJANClaiborne, Franklin, Jefferson28 min
Apr 10, 2:53 AM CDTFlash Flood WarningJANAdams118 min
Apr 10, 3:43 AM CDTSpecial Weather StatementJANLamar, Marion47 min
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake7 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake6 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANAttala24 hr
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake4 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake24 hr
Apr 10, 9:28 AM CDTRiver Flood WarningJANMadison, Rankin24 hr
Apr 10, 9:32 AM CDTRiver Flood WarningJANHinds, Rankin5 days
Apr 10, 9:36 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 10, 9:40 AM CDTRiver Flood WarningJANCopiah, Simpson21 days
Apr 10, 9:40 AM CDTRiver Flood WarningJANSimpson35 hr
Apr 10, 9:40 AM CDTRiver Flood WarningJANMarion21 days
Apr 10, 10:44 AM CDTRiver Flood WarningJANClarke3 days
Apr 9, 7:49 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland39 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningJANFranklin, Richland50 min
Apr 9, 10:03 PM CDTSpecial Weather StatementJANMadison, Tensas27 min
Apr 9, 10:11 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin49 min
Apr 10, 12:59 AM CDTSpecial Weather StatementJANCatahoula46 min
Apr 10, 1:24 AM CDTSevere Thunderstorm WarningJANCatahoula, Concordia51 min
Apr 10, 2:14 AM CDTFlash Flood WarningJANCatahoula3 hr

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.